Alert archive / Idaho / Winter Storm Warnings in 2014
Winter Storm Warning 9, NWS Pocatello, ID
NWS Pocatello, ID issued this winter storm warning at Nov 21, 2014, 4:05 AM MST. It took effect at Nov 21, 2014, 11:00 PM MST. It was in force for 19 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 21, 2014, 4:05 AM MST (11:05 UTC)
- In effect from
- Nov 21, 2014, 11:00 PM MST
- Expired
- Nov 22, 2014, 6:24 PM MST
- In force
- 19 hr
- Issued by
- NWS Pocatello, ID
The text
As transmitted, in the capitals the NWS used until 2016.
101 WWUS45 KPIH 211105 WSWPIH URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 405 AM MST FRI NOV 21 2014 .A MOIST PACIFIC STORM SYSTEM WILL MOVE INTO SOUTHEAST IDAHO WITH THE POTENTIAL FOR HEAVY MOUNTAIN SNOW BEGINNING FRIDAY NIGHT AND CONTINUING THROUGH SATURDAY EVENING. A STRONG COLD FRONT WILL ACCOMPANY THE SYSTEM AND EXPECT STRONG WINDS BOTH AHEAD OF AND BEHIND THE FRONT ON SATURDAY WHICH WILL LIKELY PRODUCE BLOWING AND DRIFTING SNOW AS WELL ESPECIALLY OVER MOUNTAIN PASSES. WINDS WILL SHIFT FROM A SOUTHERLY DIRECTION LATE FRIDAY NIGHT AND SATURDAY MORNING TO A MORE WESTERLY FLOW SATURDAY AFTERNOON. SNOW AMOUNTS OF 10 TO 14 INCHES ARE POSSIBLE ABOVE 6000 FEET WITH THIS STORM WITH LOCALLY HIGHER AMOUNTS FOR THE CENTRAL MOUNTAINS AND THE EASTERN HIGHLANDS. EXPECT 5 TO 10 INCHES OF SNOW ABOVE 6000 FEET FOR THE LOST RIVER/PAHSIMEROI AND SOUTHERN HIGHLANDS MOUNTAINS. IDZ018-031-212200- /O.UPG.KPIH.WS.A.0008.141122T0600Z-141123T0000Z/ /O.NEW.KPIH.WS.W.0009.141122T0600Z-141123T0000Z/ SAWTOOTH MOUNTAINS-BIG AND LITTLE WOOD RIVER REGION- INCLUDING THE LOCATIONS OF...STANLEY...CLAYTON...COPPER BASIN... BANNER CREEK SUMMIT...HAILEY...KETCHUM...SUN VALLEY...BELLEVUE... GALENA SUMMIT...SMILEY CREEK LODGE 405 AM MST FRI NOV 21 2014 ...WINTER STORM WARNING IN EFFECT FROM 11 PM THIS EVENING TO 5 PM MST SATURDAY... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WINTER STORM WARNING FOR HEAVY SNOW AND BLOWING SNOW...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 5 PM MST SATURDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. * TIMING...11 PM FRIDAY THROUGH 5 PM SATURDAY. * MAIN IMPACT...10 TO 14 INCHES OF SNOW. * LOCATIONS INCLUDE...STANLEY...BANNER CREEK SUMMIT...KETCHUM... SUN VALLEY...GALENA SUMMIT...SMILEY CREEK LODGE. * OTHER IMPACTS...WIND GUSTS OF 25 TO 40 MPH COULD CAUSE BLOWING AND DRIFTING SNOW AND REDUCED VISIBILITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. && $$ IDZ019-023-025-212200- /O.UPG.KPIH.WS.A.0008.141122T1200Z-141123T0600Z/ /O.NEW.KPIH.WS.W.0009.141122T1200Z-141123T0600Z/ UPPER SNAKE HIGHLANDS-CARIBOU HIGHLANDS- WASATCH MOUNTAINS/IDAHO PORTION- INCLUDING THE LOCATIONS OF...DRIGGS...DUBOIS...ISLAND PARK... ST. ANTHONY...EDIE RANCH...MONIDA PASS...ASHTON HILL... TARGHEE PASS...PINE CREEK PASS...LAVA HOT SPRINGS... SODA SPRINGS...MCCAMMON...FISH CREEK SUMMIT...SWAN VALLEY... GRAYS LAKE NWR...MONTPELIER...GEORGETOWN...PARIS... GEORGETOWN SUMMIT 405 AM MST FRI NOV 21 2014 ...WINTER STORM WARNING IN EFFECT FROM 5 AM TO 11 PM MST SATURDAY... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WINTER STORM WARNING FOR HEAVY SNOW AND BLOWING SNOW FROM 5 AM TO 11 PM MST SATURDAY. THE STORM WATCH IS NO LONGER IN EFFECT. * TIMING...5 AM SATURDAY TO 11 PM SATURDAY. * MAIN IMPACT...10 TO 14 INCHES OF SNOW * LOCATIONS INCLUDE...DRIGGS...DUBOIS...ISLAND PARK...MONIDA PASS...ASHTON HILL...TARGHEE PASS...PINE CREEK PASS... OAKLEY... CONNOR SUMMIT...SWEETZER SUMMIT...MALAD SUMMIT... SODA SPRINGS... FISH CREEK SUMMIT...SWAN VALLEY... GEORGETOWN... GEORGETOWN SUMMIT...MACKAY...WILLOW CREEK SUMMIT. * OTHER IMPACTS...WIND GUSTS OF 25 TO 40 MPH COULD CAUSE BLOWING AND DRIFTING SNOW ON ROADWAYS AND REDUCED VISIBILITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. && $$ IDZ022-032-212200- /O.UPG.KPIH.WS.A.0008.141122T1200Z-141123T0600Z/ /O.NEW.KPIH.WW.Y.0020.141122T1200Z-141123T0600Z/ SOUTH CENTRAL HIGHLANDS-LOST RIVER/PAHSIMEROI- INCLUDING THE LOCATIONS OF...CITY OF ROCKS...ARCO... WILLOW CREEK SUMMIT 405 AM MST FRI NOV 21 2014 ...WINTER WEATHER ADVISORY IN EFFECT FROM 5 AM TO 11 PM MST SATURDAY ABOVE 6000 FEET... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WINTER WEATHER ADVISORY ABOVE 6000 FEET FOR SNOW AND BLOWING SNOW WHICH IS IN EFFECT FROM 5 AM TO 11 PM MST SATURDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. * TIMING...5 AM SATURDAY TO 11 PM SATURDAY. * MAIN IMPACT...5 TO 10 INCHES OF SNOW * LOCATIONS INCLUDE...DRIGGS...DUBOIS...ISLAND PARK...MONIDA PASS...ASHTON HILL...TARGHEE PASS...PINE CREEK PASS... OAKLEY... CONNOR SUMMIT...SWEETZER SUMMIT...MALAD SUMMIT... SODA SPRINGS... FISH CREEK SUMMIT...SWAN VALLEY... GEORGETOWN... GEORGETOWN SUMMIT...MACKAY...WILLOW CREEK SUMMIT. * OTHER IMPACTS...WIND GUSTS OF 25 TO 40 MPH COULD CAUSE BLOWING AND DRIFTING SNOW ON ROADWAYS AND REDUCED VISIBILITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW AND BLOWING SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ HTTP://WEATHER.GOV/POCATELLO
4 follow-up statements
388 WWUS45 KPIH 212102 WSWPIH URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 202 PM MST FRI NOV 21 2014 .SNOW WILL RAPIDLY SPREAD EAST INTO THE CENTRAL MOUNTAINS AROUND MIDNIGHT TONIGHT AND RAPIDLY SPREAD EAST ACROSS THE MOUNTAINS OF SOUTHEAST IDAHO THROUGH SATURDAY MORNING. A STRONG COLD FRONT ACCOMPANIES THIS SYSTEM AND EXPECT BLOWING AND DRIFTING SNOW AS WELL WTIH GUSTS IN THE 25 TO 40 MPH RANGE AND POSSIBLY HIGHER OVER SOME MOUNTAIN PASSES. SNOW AMOUNTS OF 10 TO 14 INCHES ARE POSSIBLE ABOVE 6000 FEET WITH THIS STORM WITH LOCALLY HIGHER AMOUNTS FOR THE CENTRAL MOUNTAINS AND THE EASTERN HIGHLANDS. EXPECT 5 TO 10 INCHES OF SNOW ABOVE 6000 FEET FOR THE LOST RIVER/PAHSIMEROI AND SOUTHERN HIGHLANDS MOUNTAINS. TRAVEL THROUGHOUT THE MOUNTAINS OF SOUTH CENTRAL AND SOUTHEAST IDAHO WILL BECOME VERY HAZARDOUS LATE TONIGHT THROUGH SATURDAY. IDZ018-031-221300- /O.CON.KPIH.WS.W.0009.141122T0600Z-141123T0000Z/ SAWTOOTH MOUNTAINS-BIG AND LITTLE WOOD RIVER REGION- INCLUDING THE LOCATIONS OF...STANLEY...CLAYTON...COPPER BASIN... BANNER CREEK SUMMIT...HAILEY...KETCHUM...SUN VALLEY...BELLEVUE... GALENA SUMMIT...SMILEY CREEK LODGE 202 PM MST FRI NOV 21 2014 ...WINTER STORM WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 5 PM MST SATURDAY... A WINTER STORM WARNING FOR SNOW AND BLOWING SNOW REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 5 PM MST SATURDAY. * TIMING...11 PM THIS EVENING THROUGH 5 PM SATURDAY. * MAIN IMPACT...10 TO 14 INCHES OF SNOW. * LOCATIONS INCLUDE...STANLEY...BANNER CREEK SUMMIT...KETCHUM... SUN VALLEY...GALENA SUMMIT...SMILEY CREEK LODGE. * OTHER IMPACTS...WIND GUSTS OF 25 TO 40 MPH COULD CAUSE BLOWING AND DRIFTING SNOW AND REDUCED VISIBILITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. && $$ IDZ019-023-025-221300- /O.CON.KPIH.WS.W.0009.141122T1200Z-141123T0600Z/ UPPER SNAKE HIGHLANDS-CARIBOU HIGHLANDS- WASATCH MOUNTAINS/IDAHO PORTION- INCLUDING THE LOCATIONS OF...DRIGGS...DUBOIS...ISLAND PARK... ST. ANTHONY...EDIE RANCH...MONIDA PASS...ASHTON HILL... TARGHEE PASS...PINE CREEK PASS...LAVA HOT SPRINGS... SODA SPRINGS...MCCAMMON...FISH CREEK SUMMIT...SWAN VALLEY... GRAYS LAKE NWR...MONTPELIER...GEORGETOWN...PARIS... GEORGETOWN SUMMIT 202 PM MST FRI NOV 21 2014 ...WINTER STORM WARNING REMAINS IN EFFECT FROM 5 AM TO 11 PM MST SATURDAY... A WINTER STORM WARNING FOR SNOW AND BLOWING SNOW REMAINS IN EFFECT FROM 5 AM TO 11 PM MST SATURDAY. * TIMING...5 AM SATURDAY TO 11 PM SATURDAY. * MAIN IMPACT...10 TO 14 INCHES OF SNOW * LOCATIONS INCLUDE...DRIGGS...DUBOIS...ISLAND PARK...MONIDA PASS...ASHTON HILL...TARGHEE PASS...PINE CREEK PASS...SODA SPRINGS... FISH CREEK SUMMIT...SWAN VALLEY... GEORGETOWN... GEORGETOWN SUMMIT. * OTHER IMPACTS...WIND GUSTS OF 25 TO 40 MPH COULD CAUSE BLOWING AND DRIFTING SNOW ON ROADWAYS AND REDUCED VISIBILITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. && $$ IDZ022-032-221300- /O.CON.KPIH.WW.Y.0020.141122T1200Z-141123T0600Z/ SOUTH CENTRAL HIGHLANDS-LOST RIVER/PAHSIMEROI- INCLUDING THE LOCATIONS OF...CITY OF ROCKS...ARCO... WILLOW CREEK SUMMIT 202 PM MST FRI NOV 21 2014 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 5 AM TO 11 PM MST SATURDAY ABOVE 6000 FEET... A WINTER WEATHER ADVISORY ABOVE 6000 FEET FOR SNOW AND BLOWING SNOW REMAINS IN EFFECT FROM 5 AM TO 11 PM MST SATURDAY. * TIMING...5 AM SATURDAY TO 11 PM SATURDAY. * MAIN IMPACT...5 TO 10 INCHES OF SNOW * LOCATIONS INCLUDE...CITY OF ROCKS...WILLOW CREEK SUMMIT...OAKLEY...CONNOR SUMMIT...SWEETZER SUMMIT...MALAD SUMMIT...MACKAY...WILLOW CREEK SUMMIT. * OTHER IMPACTS...WIND GUSTS OF 25 TO 40 MPH COULD CAUSE BLOWING AND DRIFTING SNOW ON ROADWAYS AND REDUCED VISIBILITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW AND BLOWING SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ HTTP://WEATHER.GOV/POCATELLO
494 WWUS45 KPIH 221143 WSWPIH URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 443 AM MST SAT NOV 22 2014 .SNOW HAS RAPIDLY SPREAD EAST INTO THE CENTRAL MOUNTAINS THIS MORNING BRINGING 5 TO 7 INCHES ALREADY. THIS SYSTEM WILL RAPIDLY SPREAD EAST ACROSS THE MOUNTAINS OF SOUTHEAST IDAHO THROUGH THIS MORNING. A STRONG COLD FRONT ACCOMPANIES THIS SYSTEM AND EXPECT BLOWING AND DRIFTING SNOW AS WELL WITH GUSTS IN THE 25 TO 40 MPH RANGE AND POSSIBLY HIGHER OVER SOME MOUNTAIN PASSES. TOTAL SNOW AMOUNTS OF 10 TO 14 INCHES ARE POSSIBLE ABOVE 6000 FEET WITH THIS STORM WITH LOCALLY HIGHER AMOUNTS FOR THE CENTRAL MOUNTAINS AND THE EASTERN HIGHLANDS. EXPECT 4 TO 10 INCHES OF SNOW ABOVE 6000 FEET FOR THE LOST RIVER/PAHSIMEROI AND SOUTHERN HIGHLANDS MOUNTAINS. TRAVEL THROUGHOUT THE MOUNTAINS OF SOUTH CENTRAL AND SOUTHEAST IDAHO WILL BECOME VERY HAZARDOUS LATE TONIGHT THROUGH SATURDAY. IDZ018-031-222200- /O.CON.KPIH.WS.W.0009.000000T0000Z-141123T0000Z/ SAWTOOTH MOUNTAINS-BIG AND LITTLE WOOD RIVER REGION- INCLUDING THE LOCATIONS OF...STANLEY...CLAYTON...COPPER BASIN... BANNER CREEK SUMMIT...HAILEY...KETCHUM...SUN VALLEY...BELLEVUE... GALENA SUMMIT...SMILEY CREEK LODGE 443 AM MST SAT NOV 22 2014 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A WINTER STORM WARNING FOR HEAVY SNOW REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. * TIMING...NOW THROUGH 5 PM TODAY. * MAIN IMPACT...10 TO 14 INCHES OF SNOW. * LOCATIONS INCLUDE...STANLEY...BANNER CREEK SUMMIT...KETCHUM... SUN VALLEY...GALENA SUMMIT...SMILEY CREEK LODGE. * OTHER IMPACTS...WIND GUSTS OF 25 TO 40 MPH COULD CAUSE BLOWING AND DRIFTING SNOW AND REDUCED VISIBILITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. && $$ IDZ019-023-025-222200- /O.CON.KPIH.WS.W.0009.141122T1200Z-141123T0600Z/ UPPER SNAKE HIGHLANDS-CARIBOU HIGHLANDS- WASATCH MOUNTAINS/IDAHO PORTION- INCLUDING THE LOCATIONS OF...DRIGGS...DUBOIS...ISLAND PARK... ST. ANTHONY...EDIE RANCH...MONIDA PASS...ASHTON HILL... TARGHEE PASS...PINE CREEK PASS...LAVA HOT SPRINGS... SODA SPRINGS...MCCAMMON...FISH CREEK SUMMIT...SWAN VALLEY... GRAYS LAKE NWR...MONTPELIER...GEORGETOWN...PARIS... GEORGETOWN SUMMIT 443 AM MST SAT NOV 22 2014 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING... A WINTER STORM WARNING FOR HEAVY REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING. * TIMING...NOW THROUGH 11 PM TONIGHT. * MAIN IMPACT...10 TO 14 INCHES OF SNOW * LOCATIONS INCLUDE...DRIGGS...DUBOIS...ISLAND PARK...MONIDA PASS...ASHTON HILL...TARGHEE PASS...PINE CREEK PASS...SODA SPRINGS... FISH CREEK SUMMIT...SWAN VALLEY... GEORGETOWN... GEORGETOWN SUMMIT. * OTHER IMPACTS...WIND GUSTS OF 25 TO 40 MPH COULD CAUSE BLOWING AND DRIFTING SNOW ON ROADWAYS AND REDUCED VISIBILITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. && $$ IDZ022-032-222200- /O.CON.KPIH.WW.Y.0020.141122T1200Z-141123T0600Z/ SOUTH CENTRAL HIGHLANDS-LOST RIVER/PAHSIMEROI- INCLUDING THE LOCATIONS OF...CITY OF ROCKS...ARCO... WILLOW CREEK SUMMIT 443 AM MST SAT NOV 22 2014 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING ABOVE 6000 FEET... A WINTER WEATHER ADVISORY ABOVE 6000 FEET FOR HEAVY SNOW REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING. * TIMING...NOW THROUGH 11 PM TONIGHT. * MAIN IMPACT...4 TO 10 INCHES OF SNOW * LOCATIONS INCLUDE...CITY OF ROCKS...WILLOW CREEK SUMMIT... OAKLEY...CONNOR SUMMIT...SWEETZER SUMMIT...MALAD SUMMIT... MACKAY...WILLOW CREEK SUMMIT. * OTHER IMPACTS...WIND GUSTS OF 25 TO 40 MPH COULD CAUSE BLOWING AND DRIFTING SNOW ON ROADWAYS AND REDUCED VISIBILITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW AND BLOWING SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ HTTP://WEATHER.GOV/POCATELLO
556 WWUS45 KPIH 222027 WSWPIH URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 127 PM MST SAT NOV 22 2014 IDZ018-031-222130- /O.CAN.KPIH.WS.W.0009.000000T0000Z-141123T0000Z/ SAWTOOTH MOUNTAINS-BIG AND LITTLE WOOD RIVER REGION- INCLUDING THE LOCATIONS OF...STANLEY...CLAYTON...COPPER BASIN... BANNER CREEK SUMMIT...HAILEY...KETCHUM...SUN VALLEY...BELLEVUE... GALENA SUMMIT...SMILEY CREEK LODGE 127 PM MST SAT NOV 22 2014 ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS CANCELLED THE WINTER STORM WARNING. $$ IDZ019-023-025-230600- /O.CON.KPIH.WS.W.0009.000000T0000Z-141123T0600Z/ UPPER SNAKE HIGHLANDS-CARIBOU HIGHLANDS- WASATCH MOUNTAINS/IDAHO PORTION- INCLUDING THE LOCATIONS OF...DRIGGS...DUBOIS...ISLAND PARK... ST. ANTHONY...EDIE RANCH...MONIDA PASS...ASHTON HILL... TARGHEE PASS...PINE CREEK PASS...LAVA HOT SPRINGS... SODA SPRINGS...MCCAMMON...FISH CREEK SUMMIT...SWAN VALLEY... GRAYS LAKE NWR...MONTPELIER...GEORGETOWN...PARIS... GEORGETOWN SUMMIT 127 PM MST SAT NOV 22 2014 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING... A WINTER STORM WARNING FOR HEAVY SNOW AND BLOWING SNOW REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING. * TIMING...UNTIL 11 PM TONIGHT. * MAIN IMPACT...2 TO 4 INCHES OF ADDITIONAL SNOW * LOCATIONS INCLUDE...DRIGGS...DUBOIS...ISLAND PARK...MONIDA PASS...ASHTON HILL...TARGHEE PASS...PINE CREEK PASS...SODA SPRINGS... FISH CREEK SUMMIT...SWAN VALLEY... GEORGETOWN... GEORGETOWN SUMMIT. * OTHER IMPACTS...WIND GUSTS OF 25 TO 40 MPH COULD CAUSE BLOWING AND DRIFTING SNOW ON ROADWAYS AND REDUCED VISIBILITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. && $$ IDZ022-032-230600- /O.CON.KPIH.WW.Y.0020.000000T0000Z-141123T0600Z/ SOUTH CENTRAL HIGHLANDS-LOST RIVER/PAHSIMEROI- INCLUDING THE LOCATIONS OF...CITY OF ROCKS...ARCO... WILLOW CREEK SUMMIT 127 PM MST SAT NOV 22 2014 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING ABOVE 6000 FEET... A WINTER WEATHER ADVISORY ABOVE 6000 FEET FOR HEAVY SNOW AND BLOWING SNOW REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING. * TIMING...UNTIL 11 PM TONIGHT. * MAIN IMPACT...1 TO 3 INCHES OF ADDITIONAL SNOW * LOCATIONS INCLUDE...CITY OF ROCKS...WILLOW CREEK SUMMIT... OAKLEY...CONNOR SUMMIT...SWEETZER SUMMIT...MALAD SUMMIT... MACKAY...WILLOW CREEK SUMMIT. * OTHER IMPACTS...WIND GUSTS OF 25 TO 40 MPH COULD CAUSE BLOWING AND DRIFTING SNOW ON ROADWAYS AND REDUCED VISIBILITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW AND BLOWING SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ HTTP://WEATHER.GOV/POCATELLO
292 WWUS45 KPIH 230124 WSWPIH URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 624 PM MST SAT NOV 22 2014 IDZ019-023-025-230230- /O.CAN.KPIH.WS.W.0009.000000T0000Z-141123T0600Z/ UPPER SNAKE HIGHLANDS-CARIBOU HIGHLANDS- WASATCH MOUNTAINS/IDAHO PORTION- INCLUDING THE LOCATIONS OF...DRIGGS...DUBOIS...ISLAND PARK... ST. ANTHONY...EDIE RANCH...MONIDA PASS...ASHTON HILL... TARGHEE PASS...PINE CREEK PASS...LAVA HOT SPRINGS... SODA SPRINGS...MCCAMMON...FISH CREEK SUMMIT...SWAN VALLEY... GRAYS LAKE NWR...MONTPELIER...GEORGETOWN...PARIS... GEORGETOWN SUMMIT 624 PM MST SAT NOV 22 2014 ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS CANCELLED THE WINTER STORM WARNING. THE THREAT OF HEAVY SNOWFALL HAS ENDED THIS EVENING. A SECONDARY SYSTEM WORKING THROUGH THE AREA LATE TONIGHT WILL LIKELY PRODUCE 1 TO 3 INCHES OF ADDITIONAL ACCUMULATION AFTER MIDNIGHT. $$ IDZ022-032-230230- /O.CAN.KPIH.WW.Y.0020.000000T0000Z-141123T0600Z/ SOUTH CENTRAL HIGHLANDS-LOST RIVER/PAHSIMEROI- INCLUDING THE LOCATIONS OF...CITY OF ROCKS...ARCO... WILLOW CREEK SUMMIT 624 PM MST SAT NOV 22 2014 ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS CANCELLED THE WINTER WEATHER ADVISORY. THE THREAT OF HEAVY SNOWFALL HAS ENDED THIS EVENING. A WEAK DISTURBANCE PUSHING ACROSS SOUTHWEST IDAHO WILL LIKELY PRODUCE 1 TO 2 INCHES OF ADDITIONAL ACCUMULATION OVER THE SOUTH CENTRAL HIGHLANDS BETWEEN 8 PM MST AND 2 AM MST TONIGHT. $$ HTTP://WEATHER.GOV/POCATELLO
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this winter storm warning went out at Nov 21, 3:29 AM MST, 36 minutes earlier.
Area forecast discussion, Nov 21, 3:29 AM MST, 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE POCATELLO ID 329 AM MST FRI NOV 21 2014 .SHORT TERM...TODAY THROUGH SUNDAY NIGHT. THERE IS PATCHY FREEZING FOG THIS MORNING ACROSS THE EASTERN MAGIC VALLEY AND SNAKE RIVER PLAIN. EXPECT CLEARING BY EARLY TO MID MORNING. TEMPERATURES WILL BE SLIGHTLY WARMER TODAY THAN YESTERDAY AHEAD OF THE NEXT PACIFIC STORM SYSTEM. FRIDAY NIGHT AFTER MIDNIGHT A MOIST PACIFIC STORM SYSTEM STARTS MOVING INTO THE AREA. EXPECT 10 TO 14 INCHES OF SNOW WITH LOCALLY HIGHER AMOUNTS OVER THE CENTRAL MOUNTAINS AND EASTERN HIGHLANDS ALONG THE WYOMING BORDER. THESE AREAS HAVE BEEN UPGRADED TO A WINTER WEATHER WARNING. ALSO A WINTER WEATHER ADVISORY HAS BEEN ISSUED FOR 5 TO 10 INCHES OF SNOW FOR THE LOST RIVER/PAHSIMEROI MOUNTAINS AND THE SOUTHERN HIGHLANDS ABOVE 6000 FEET. EXPECT MODERATE WINDS SATURDAY. A WIND ADVISORY FOR WINDS AROUND 30 TO 40 MPH WILL LIKELY BE NEEDED FOR THE SNAKE RIVER PLAIN...EASTERN MAGIC VALLEY AND THE SOUTHERN HIGHLANDS. TEMPERATURES CONTINUE TO BE DIFFICULT TO PIN DOWN WHICH WILL HAVE AN IMPACT ON VALLEY SNOW AMOUNTS. CURRENTLY TEMPERATURES START COLD ENOUGH FOR VALLEY SNOW EARLY SATURDAY MORNING BUT QUICKLY RISE TO AROUND 6000 FEET JUST AS PRECIPITATION ARRIVES. AS A RESULT...VERY LITTLE VALLEY SNOW IS EXPECTED ON FRIDAY NIGHT INTO SATURDAY AT THIS POINT. SATURDAY EVENING SNOW LEVELS START TO DROP BACK TO THE VALLEY FLOOR. LATE SUNDAY A MOIST TROUGH MOVES THROUGH THE AREA WITH THE POTENTIAL TO BRING 2 TO 4 INCHES OF MOUNTAIN SNOW AND 1 TO 2 INCHES OF VALLEY SNOW. WYATT .LONG TERM...MONDAY THROUGH FRIDAY. GFS/ECMWF REMAIN IN GOOD AGREEMENT EARLY IN THE MEDIUM RANGE. EAST IDAHO UNDER WEAKENING INFLUENCE OF DEEP TROUGH OVER CENTRAL STATES WITH UPPER RIDGE TRYING TO BUILD ALONG COAST. MOIST NORTHWEST FLOW KEEPS THREAT OF PRECIP MAINLY HIGHER ELEVATIONS MONDAY THROUGH TUESDAY NIGHT...WITH FOCUS CONTINUING TO SHIFT NORTH AS RIDGE AMPLIFIES. MODEL AGREEMENT FALLS APART WEDNESDAY AND BEYOND WITH ECMWF FAVORING RIDGE AXIS OVER EAST IDAHO BY THURSDAY AND GFS CONTINUING TO FAVOR CONTINUED/STRENGTHENED INFLUENCE OF NORTHERN ROCKIES TROUGH AND MOIST DEFORMATION ZONE OVER THE REGION. CONTINUED EARLIER FCST TREND WITH POPS NEAR CLIMO AND FAVORING NORTHERN HIGHER ELEVATIONS. TEMPS FAVOR BIAS CORRECTED BLEND...WHICH IS ON THE COLD SIDE OF CURRENT GUIDANCE. DMH && .AVIATION...EARLY MORNING BOUNDARY LAYER MOISTURE CONTRIBUTING TO POCKETS OF STRATUS AND FOG...MUCH OF IT OBSCURED BY MID/HIGH CLOUDS. EXPECT MVFR CONDITIONS WITH ISOLATED IFR/LIFR TO CONTINUE THROUGH THE MORNING. SOME IMPROVEMENT EXPECTED THIS AFTERNOON/EVENING. NEXT STRONGER SYSTEM ARRIVES TONIGHT AND SPREADS PRECIP ACROSS THE REGION MAINLY 06Z-12Z SAT. RETURN OF AT LEAST MVFR CEILINGS MOST AREAS AFTER 06Z. WARMING AT LOW LEVELS EXPECTED OVERNIGHT SO SNOW LEVELS RISE ABOVE VALLEY FLOORS AND PRECIP LIKELY RAIN AT KPIH/KBYI EARLY SATURDAY. DMH && .PIH WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY FROM 5 AM TO 11 PM MST SATURDAY ABOVE 6000 FEET FOR THE IDZ022-032. WINTER STORM WARNING FROM 5 AM TO 11 PM MST SATURDAY IDZ019-023-025. WINTER STORM WARNING FROM 11 PM THIS EVENING TO 5 PM MST SATURDAY IDZ018-031. &&
The office that day
Everything else NWS Pocatello, ID issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 21, 4:05 AM MST | Winter Weather Advisory | PIH | 38 hr | |
| Nov 21, 1:31 PM MST | Wind Advisory | PIH | 29 hr |
Nearby
Winter Storm Warnings in Idaho, 2014Every winter storm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.